MathSciNet Relay Station
MathSciNet bibliographic data
MR507457 (80c:31003) 31B15 (31A15 41A63)
Dahlberg, Björn E. J. On the distribution of Fekete points. Duke Math. J. 45 (1978), no. 3, 537–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement